# SDR AMTA200700442

- Difficulty date: September 19, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (INTERIOR) BY 1L DOOR INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  IAW AMM 33-51-06-960-805.  OPS CHECK GOOD.  (K)
